Counting rational points on del Pezzo surfaces with a conic bundle structure

T.D. Browning, M. Jones, Acta Arithmetica 163 (2014) 271–298.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
For any number field k, upper bounds are established for the number of k-rational points of bounded height on non-singular del Pezzo surfaces defined over k, which are equipped with suitable conic bundle structures over k.
Publishing Year
Date Published
2014-01-01
Journal Title
Acta Arithmetica
Volume
163
Issue
3
Page
271 - 298
IST-REx-ID

Cite this

Browning TD, Jones M. Counting rational points on del Pezzo surfaces with a conic bundle structure. Acta Arithmetica. 2014;163(3):271-298. doi:10.4064/aa163-3-6
Browning, T. D., & Jones, M. (2014). Counting rational points on del Pezzo surfaces with a conic bundle structure. Acta Arithmetica, 163(3), 271–298. https://doi.org/10.4064/aa163-3-6
Browning, Timothy D, and Michael Jones. “Counting Rational Points on Del Pezzo Surfaces with a Conic Bundle Structure.” Acta Arithmetica 163, no. 3 (2014): 271–98. https://doi.org/10.4064/aa163-3-6.
T. D. Browning and M. Jones, “Counting rational points on del Pezzo surfaces with a conic bundle structure,” Acta Arithmetica, vol. 163, no. 3, pp. 271–298, 2014.
Browning TD, Jones M. 2014. Counting rational points on del Pezzo surfaces with a conic bundle structure. Acta Arithmetica. 163(3), 271–298.
Browning, Timothy D., and Michael Jones. “Counting Rational Points on Del Pezzo Surfaces with a Conic Bundle Structure.” Acta Arithmetica, vol. 163, no. 3, Instytut Matematyczny, 2014, pp. 271–98, doi:10.4064/aa163-3-6.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar